Abstract and Applied Analysis

Quasinormality and Numerical Ranges of Certain Classes of Dual Toeplitz Operators

Hocine Guediri

Full-text: Open access

Abstract

The study of dual Toeplitz operators was elaborated by Stroethoff and Zheng (2002), where various corresponding algebraic and spectral properties were established. In this paper, we characterize numerical ranges of certain classes of dual Toeplitz operators. Moreover, we introduce the analog of Halmos' fifth classification problem for quasinormal dual Toeplitz operators. In particular, we show that there are no quasinormal dual Toeplitz operators with bounded analytic or coanalytic symbols which are not normal.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 426319, 14 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620784

Digital Object Identifier
doi:10.1155/2010/426319

Mathematical Reviews number (MathSciNet)
MR2728601

Zentralblatt MATH identifier
1206.47025

Citation

Guediri, Hocine. Quasinormality and Numerical Ranges of Certain Classes of Dual Toeplitz Operators. Abstr. Appl. Anal. 2010 (2010), Article ID 426319, 14 pages. doi:10.1155/2010/426319. https://projecteuclid.org/euclid.aaa/1288620784


Export citation